Header

UZH-Logo

Maintenance Infos

On the probability of large deviations in Banach spaces


Bolthausen, E (1984). On the probability of large deviations in Banach spaces. The Annals of Probability, 12(2):427-435.

Abstract

Probabilities of large deviations for sums of i.i.d. Banach space valued random variables are investigated when the laws of the random variables converge weakly and a uniform exponential integrability condition is satisfied. Furthermore, a discussion of possible improvements of the estimates is given, when the probability is estimated that the sum lies in a convex set.

Abstract

Probabilities of large deviations for sums of i.i.d. Banach space valued random variables are investigated when the laws of the random variables converge weakly and a uniform exponential integrability condition is satisfied. Furthermore, a discussion of possible improvements of the estimates is given, when the probability is estimated that the sum lies in a convex set.

Statistics

Altmetrics

Downloads

38 downloads since deposited on 19 Oct 2009
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Banach space valued random variables; large deviations
Language:English
Date:1984
Deposited On:19 Oct 2009 12:20
Last Modified:05 Apr 2016 13:29
Publisher:Institute of Mathematical Statistics
ISSN:0091-1798
Publisher DOI:https://doi.org/10.1214/aop/1176993298
Related URLs:http://www.zentralblatt-math.org/zmath/en/search/?q=an:0538.60008

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 1MB
View at publisher